# SDR CA150629006

- Difficulty date: June 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON A SURVEILLANCE MISSION, SURVEILLANCE CREW REPORTED INTERMITTENT OIL SMELL IN THE CABIN WITH CRUISE POWER AT 60% TORQUE.  PILOTS WERE NOTIFIED & POWER ADJUSTED TO 65%, AIR QUALITY IMPROVED.  NO SMELL WAS EVIDENT IN THE COCKPIT.  MISSION WAS COMPLETED AS PLANNED.  DURING DESCENT A POWER LEVER SPLIT WITH MATCHED TORQUE WAS NOTICED, WITH THE NR 1 ENG TORQUE HANGING HIGH.  ACFT LANDED UNEVENTFULLY.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
